# SDR CALA2019062701066

- Difficulty date: May 23, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 57,200 hours, 24,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D35110075200
- Condition: Gouged
- Location: Frames 8-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FROM FRAMES 8 TO 13.5,  ABOVE STRINGER 23L.  BLENDED  AND PERFORMED DVI. NO DEFECT NOTED.  ACCOMPLISHED LEFT FUSELAGE SKIN INTERIM REPAIR IAW EC/RA 5331-02392.
